# SDR 04FDEA00177

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT STA 1341 TO STA 1361 SEAT TRACK REF X =75.25 SEAT TRACK HAS SURFACE CORROSION.  MAIN CARGO DECK RH STA 1341TO STA 1365 SEAT TRACK REF. X =75.25 SEAT TRACK FLANGE CARRIED OUT REPAIR IAW SRM 53-70-00 FIG 5 V1.
